# SDR F3LA2023091200159

- Difficulty date: August 22, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N318FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7946
- Aircraft time: 18,933 hours, 8,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE /PEMCO N/R 12452.0219. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. LH AFT SHEAR PLATE CRACKED
CORRECTIVE ACTION: REMOVED AND REPLACED LH AFT SHEAR PLATE WITH NEW P/N D5347112420200 IAW A320 NEO SRM 51-44-11, 51-72-11-911-001, 51-11-00, 51-42-11. DISPLACED & REROUTED VOR CABLE TO F.O.M IAW A320 ESPM 20-33-22-02 . PERFORMED PERFORMED SATISFACTORY BITE TEST OF VOR/MKR IAW A320 AMM 34-55-00-740-002-A. NO FURTHER ACTION REQUIRED. MX ACTION IS ACCEPTABLE. ./END/
